# SDR DALA2015040802691

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR HAS SURFACE CORROSION, STA 1650, RBL 58, JUST INBD OF R-4 DOOR SILL 5" X 2".  R & R FLOOR SUPPORT USING PN 146N5246U8, PO 713TA-00238 IAW DWG 146N5246, REV A INSTALLED FLOOR SUPPORT IAW DWG 146N5246, REV A.  LP1894362.
